Doctor insights on:
There is no evidence: D aspartane is a natural Amino Acid supplement used to boost the production of testosterone in males and is used for that.There is no evidence that it increases pvcs.But if you have history of cardiovascular disease and are taking other cardiac meds check with your cardiologist if you should take this supplement to increase your testosterone level or your medical doctor if you need a boost in test. ...Read more
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
Including essential Amino acids supplement (BCAA) would affect gout?
Is Whey Protein supplements & glutamine supplement safe for gout users?
None will effect gou: Gout is related to URIC ACID and PURINES, not amino acids or protein supplements. BUT, since everything you mention is a complete waste of money, why bother to ask? There are meds used to control gout in different ways. Low dose aspirin and thiazide diuretics tend to raise uric acid levels. Alcohol, especially in large amounts, often causes attacks. Low purine diets are slightly effective. ...Read more
Drug interactions with niacin atenolol vit c magnesium iron Zoloft (sertraline) melatonin and armour ?
Epocrates check: A quick check on my trusty med database program reveals 3 main negative interactions with those meds listed. Two of them are with armour. The armour interacts with both the iron and magnesium making the thyroid med less absorbed, so separate these vitamins from your armour by at least 4 hrs. The other major interaction is atenolol and niacin. Less cholesterol lowering effect and overlowering of bp. ...Read more
If your magnesium: is low and is causing cardiac arrythmia Magnesium sulfate can be administered IV or intra-muscularly. Magnesium citrate can be given by mouth in doses of 100-200 mg. Magnesium oxide is most common in commercial vitamins but requires neutralization by stomach acid and is the least bio-available. Low dietary magnesium can be treated by eating more green vegetables with magnesium. Ask your doctor. ...Read moreSee 1 more doctor answer
Is it safe to take supplements like garlic, coq 10, & liver detox supplements while taking Losartan, bystolic, (nebivolol) & metformin?
Taking 2.5mg bisoprolol but also take various supplements worried about interactions garlic, folic acid, selenium, cod liver, Q10, evening primrose, vit e.
Sups. No Evidence: Supplements widely promoted, big business, but exempted from clinical trials, even need for honesty/accuracy on labels; see DSHEA Act 1994 which exempted all food supplements, thus no reliable data about group, much less individual benefits & downsides. Carvedilol has better track record than bisoprolol (both with ACEI) for heart function, mortality rates; yet both can ? lung bronchospasm, COPD. ...Read more
Is it safe to take glucosamine, chondroitin, msm, vitamin d, calcium citrate, multivitamin, l arginine, l lysine, l ornthinine, Prilosec together?
Should be fine: I don't see any significant problems taking all of these supplements. If you have any side effects, however, it may be a challenge to know which is the culprit. Typically, side effects from these are minimal or not existent. If you are taking the prilosec due to the others causing GI complaints, you may want to reconsider this strategy. ...Read more
Megabone calcium: Sure megabone calcium will work but you would likely be spending more money than necessary. Milk is an inexpensive way to get enough calcium and there is calcium in many meals. You might also consider taking 1000 or 2000 vitamin D a day. It is not overly expensive and easy to take. ...Read more
Yes: It all depends on what's causing the pvcs. But if your magnesium is on the low side, supplementing mg can help prevent pvcs from deteriorating into a more serious rhythm like v tach or v fib. Usually, mg is an add-on to another cardiac med but you should discuss your treatment options and purpose of each med with your cardiologist. ...Read moreSee 1 more doctor answer
Listen to your body: Quinapril is given for elevated blood pressure. Eating 6 equal meals followed each time by doing some relaxation training for 5 minutes and getting good exercise like pretend skipping rope are the life style changes that help blood pressure normalize. Correcting nutritional deficiencies with a mult vitamin and mineral can be helpful: vit d, vit k2, magnesium, potassium, and iron may be needed. ...Read more
Not known to, but...: Rare, idiosyncratic reactions to any med can occur. Likely unrelated, look elsewhere first. ...Read more
Is it ok to take together multivitamin calcium600mg+VD3 500 magnesium250 mg fish oil+VD3 2000 biotin1000 Claritin coconut oil 1000mg? On low carb diet
Currently take metformin 2,000mg daily. Can I take ubiquitous CoQ10, alpha lipoic acid, GTF chromium & glycinate magnesium supplements with metformin?
Supplements: 27F of unknown medical Hx other than metformin. Wants to know if can take several supplements. ANS. If u need to waste money on unproven supplements that may contain dangerous additives (the are no standards for supplements) then you might consider it. I never recommend them. I would focus on diet & exercise so you don't meet to take metformin either. Get your BMI < 25 & you likely won't need it. ...Read more
Any multivitamin: Although healthy food has all or most of required vitamins , supplement is advised with presumption of inadequate in take of vitamins. All vitamins tablets ( or capsules ) are same unit for unit, the cheep over the counter ones or the expensive hyped up advertisement ones. Over use will have side effects. ...Read moreSee 1 more doctor answer
I have pcos & hypo.I take thyroid energy, fish oil, vitex, raspberry, cinnamon, bcomplex, multi vitamin at rec. Doses. Any harm in taking so many?
NO: Vit. D is remarkably safe & sleepiness is not a known side effect. Side effects are very rare unless one takes toxic doses. I did find some reports of anxiety experienced by some after taking vit. D which is apparently a sign of magnesium deficiency remedied with magnesium. It's possible for someone to be allergic to fillers & binders in supplements so if it makes you sleepy try a different form. ...Read more